The generalized Conley index and multiple solutions of semilinear elliptic problems

Du, Yihong, Dancer, E. N. . Abstract and Applied Analysis 1996. 1 (1) :103-135

Locate this article in:

Bibtex

@article{CIS-318759,
  Author = {Du, Yihong and Dancer, E. N.},
  Title = {The generalized Conley index and multiple solutions of semilinear elliptic problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {1},
  Number = {1},
  Year = {1996},
  Pages = {103--135},
  Keywords = {}
}

Similar articles